# SDR CA140610005

- Difficulty date: June 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE LANDING GEAR FAILURE TO EXTEND.  THE NOSE GEAR WAS FINALLY MANUALLY LOWERED AND LOCKED.  ACFT IS BACK IN SERVICE.
